Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 91, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Nov 30, 2011, 8:14 AM CST for Franklin County, Williamson County, Illinois. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2011, 8:14 AM CST (14:14 UTC)
- Expired
- Dec 3, 2011, 9:45 AM CST
- In force
- 3 days
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
Counties Franklin County, IL, Williamson County, IL
The radar
The Paducah radar (KPAH), 89 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Muddy River at Plumfield (PLMI2). The gauge peaked at 21.70 ft at Dec 1, 2011, 6:00 PM CST.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 27 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05597000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
431 WGUS43 KPAH 301414 FLWPAH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 814 AM CST WED NOV 30 2011 ...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... BIG MUDDY RIVER NEAR PLUMFIELD .RAINFALL THAT FELL ACROSS THE BIG MUDDY RIVER BASIN HAS BROUGHT RIVER LEVELS UP A BIT FASTER THAN ORIGINALLY ANTICIPATED. PLUMFIELD IS JUST ABOVE THE FLOOD STAGE OF 20 FEET. IT IS EXPECTED TO CREST AT 20.5 FEET THIS WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC055-199-011814- /O.NEW.KPAH.FL.W.0091.111130T1414Z-111202T0112Z/ /PLMI2.1.ER.111130T1222Z.111201T0000Z.111201T1912Z.NO/ 814 AM CST WED NOV 30 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE BIG MUDDY RIVER NEAR PLUMFIELD. * UNTIL THURSDAY EVENING. * AT 7:30 AM WEDNESDAY THE STAGE WAS 20.1 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...JUST ABOVE FLOOD STAGE AND WILL CREST NEAR 20.5 FEET THIS WEDNESDAY AFTERNOON. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$
6 follow-up statements
615 WGUS83 KPAH 301644 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1044 AM CST WED NOV 30 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS... BIG MUDDY RIVER NEAR PLUMFIELD .THE CREST AT PLUMFIELD ILLINOIS HAS BEEN ADJUSTED SLIGHTLY. IT IS NOW EXPECTED TO CREST AT 21.3 FEET ON THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC055-199-012044- /O.EXT.KPAH.FL.W.0091.000000T0000Z-111203T0142Z/ /PLMI2.1.ER.111130T1222Z.111201T1200Z.111202T1942Z.NO/ 1044 AM CST WED NOV 30 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR PLUMFIELD. * UNTIL FRIDAY EVENING * AT 10:00 AM WEDNESDAY THE STAGE WAS 20.3 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO 21.3 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$
887 WGUS83 KPAH 010345 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 945 PM CST WED NOV 30 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...BIG MUDDY RIVER NEAR PLUMFIELD AFFECTING FRANKLIN AND WILLIAMSON COUNTIES. .DUE TO RECENT HEAVY RAINFALL ACROSS THE BIG MUDDY RIVER BASIN...MINOR FLOOD CONDITIONS HAD DEVELOPED NEAR PLUMFIELD ILLINOIS AND WILL PERSIST FOR THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC055-199-020745- /O.CON.KPAH.FL.W.0091.000000T0000Z-111203T0142Z/ /PLMI2.1.ER.111130T1222Z.111201T1200Z.111202T1942Z.NO/ 945 PM CST WED NOV 30 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR PLUMFIELD. * UNTIL FRIDAY EVENING. * AT 9 PM WEDNESDAY THE STAGE WAS 21.1 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CREST NEAR 21.3 FEET THURSDAY MORNING. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$
099 WGUS83 KPAH 011513 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 913 AM CST THU DEC 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS... BIG MUDDY RIVER NEAR PLUMFIELD .PLUMFIELD ILLINOIS IS CRESTING AND SHOULD START FALLING TODAY. IT SHOULD GO BELOW FLOOD ON FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC055-199-021913- /O.EXT.KPAH.FL.W.0091.000000T0000Z-111203T0215Z/ /PLMI2.1.ER.111130T1222Z.111201T1430Z.111202T2015Z.NO/ 913 AM CST THU DEC 1 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR PLUMFIELD. * UNTIL FRIDAY EVENING * AT 8:30 AM THURSDAY THE STAGE WAS 21.5 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$
555 WGUS83 KPAH 020220 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 820 PM CST THU DEC 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...BIG MUDDY RIVER NEAR PLUMFIELD AFFECTING FRANKLIN AND WILLIAMSON COUNTIES. .DUE TO RECENT HEAVY RAINS ALONG THE BIG MUDDY RIVER BASIN...WATER LEVELS ALONG PORTIONS OF THE BIG MUDDY RIVER HAD REACHED FLOOD CONDITIONS. THE STAGE SHOULD BEGIN TO FALL NEAR PLUMFIELD WITH MINOR FLOODING COMING TO AND END WITHIN THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC055-199-030600- /O.EXT.KPAH.FL.W.0091.000000T0000Z-111203T0600Z/ /PLMI2.1.ER.111130T1222Z.111202T0130Z.111203T0000Z.NO/ 820 PM CST THU DEC 1 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR PLUMFIELD. * UNTIL LATE FRIDAY NIGHT. * AT 8 PM THURSDAY THE STAGE WAS 21.7 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EVENING. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$
458 WGUS83 KPAH 021606 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1006 AM CST FRI DEC 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS... BIG MUDDY RIVER NEAR PLUMFIELD .PLUMFIELD ILLINOIS HAS CRESTED AND WILL CONTINUE TO FALL. IT SHOULD DROP BELOW FLOOD STAGE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC055-199-031040- /O.EXT.KPAH.FL.W.0091.000000T0000Z-111203T1040Z/ /PLMI2.1.ER.111130T1222Z.111202T0130Z.111203T0440Z.NO/ 1006 AM CST FRI DEC 2 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR PLUMFIELD. * UNTIL LATE TONIGHT * AT 9:30 AM FRIDAY THE STAGE WAS 21.5 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$
235
WGUS83 KPAH 030408
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1007 PM CST FRI DEC 2 2011
...THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER AT THE
FOLLOWING LOCATION...AFFECTING THE INDICATED COUNTIES IN ILLINOIS...
BIG MUDDY RIVER...NEAR PLUMFIELD...AFFECTING FRANKLIN AND
WILLIAMSON COUNTIES.
.HEAVY RAINFALL HAS CAUSED THE RIVER LEVEL ON THE BIG MUDDY RIVER TO
RISE NEAR PLUMFIELD. THE BIG MUDDY HAS CRESTED AT THIS LOCATION...AND
MINOR FLOODING WILL CONTINUE UNTIL THE RIVER FALLS BELOW FLOOD STAGE
TOMORROW MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/
&&
ILC055-199-031545-
/O.EXT.KPAH.FL.W.0091.000000T0000Z-111203T1545Z/
/PLMI2.1.ER.111130T1222Z.111202T0130Z.111203T0945Z.NO/
1007 PM CST FRI DEC 2 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG MUDDY RIVER NEAR PLUMFIELD.
* UNTIL SATURDAY MORNING
* AT 9:30 PM FRIDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW...SATURDAY.
* IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY
BOTTOMLAND AND SURROUNDING LOW LYING AREAS.
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Nov 30, 5:00 AM CST, 3 hours 14 minutes earlier.
Area forecast discussion, Nov 30, 5:00 AM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 500 AM CST WED NOV 30 2011 .UPDATE... FOR AVIATION SECTION ONLY. && .DISCUSSION... SKIES WERE ALREADY CLEARING BY 08Z...WITH CLOUDS OUT OF FA IN ALL BUT FAR ERN COUNTIES...AND THEY LOOKING LIKE THEY'LL DEPART IN SHORT ORDER. SURFACE HIGH PRESSURE PROGGED TO ANCHOR INTO/ACROSS TN VALLEY TODAY. WITH FULL SUNSHINE...SOUNDING SUGGEST WE SHOULD SEE TEMPS RECOVER INTO LOWER HALF OF 40S. DEW POINTS/HUMIDITY MORE OF A CHALLENGE...AS THEY REALLY DROP OFF THE TABLE ABOVE THE INVERSION AROUND 2K FT. WHILE WE THINK THE HIGH BUILDING IN WILL MUTE THE WINDS/MIX-DOWN...EVEN JUST A LITTLE WILL RESULT IN TDS DROPPING INTO THE TEENS...WHICH YOU CAN SEE JUST UPSTREAM AS WELL. WE EDITED THE GRIDS TDS/HUMIDITIES DOWNWARD ACCORDINGLY BOTH TODAY AND AGAIN TOMORROW. BEYOND THE NEAR TERM...NEW CR EXTEND INIT BRINGS POPS IN AGAIN THIS WEEKEND. MODELS A SAT NIGHT-SUN SYSTEM PASSAGE WITH CHANCE OR SLIGHT CHANCE OF A CHANGE-OVER OCCURRING ON THE BACK SIDE UPON ITS DEPARTURE SUN NIGHT-MON. THIS IS ONLY A MASSAGE TO THE GOING/INHERITED PACKAGE. && .AVIATION... VFR ALL SITES THROUGH THE VALID TIME OF TAFS. NW FLOW TODAY WILL RELAX AND BECOME SOUTHERLY TONIGHT. MAY HAVE A COUPLE HOURS OF HOURS OF LOW DECK AT KOWB EARLY THIS MORNING. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Nov 30, 5:43 AM CST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 543 AM CST WED NOV 30 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 543 AM CST WED NOV 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SLICK SPOTS ARE POSSIBLE ON AREA ROADWAYS...DUE TO BLACK ICE OR LINGERING WET SPOTS WITH TEMPERATURES AT OR BELOW FREEZING ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 30, 5:34 AM CST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 534 AM CST WED NOV 30 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-301445- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 534 AM CST WED NOV 30 2011 ...SCATTERED SLICK SPOTS POSSIBLE ON ROADWAYS EARLY TODAY... PERSISTENT RAIN AND WET SNOWS DURING THE PAST COUPLE OF DAYS HAVE LEFT SCATTERED PUDDLES OF WATER ON SOME ROADWAYS ACROSS THE REGION. TEMPERATURES WERE AT OR BELOW FREEZING ACROSS THE HEARTLAND. ANY LEFT OVER WATER ON SIDEWALKS AND ROADWAYS...ESPECIALLY ON ELEVATED ROADS SUCH AS BRIDGES AND OVERPASSES...MAY BE FROZEN. PEDESTRIANS AND DRIVERS SHOULD BE ALERT FOR SOME ISOLATED TO SCATTERED CONDITIONS OF BLACK ICE UNTIL TEMPERATURES WARM ABOVE FREEZING BY AROUND 9 OR 10 AM TUESDAY.
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.